# SDR SWAA013180

- Difficulty date: November 21, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 45,073 hours, 43,470 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6512125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND KEEL BEAM CORRODED FROM BS 520 TO BS 526, LT SIDE.  REPAIRED KEEL BEAM PER SWA RA.
